# SDR UPS08851552

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Glareshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLARESHIELD HAS ONE EMERGENCY LIGHT INOP.  RELAMPED AND TESTED IAW MM 33-13-00-2.  OPS CHECK GOOD.
